# SDR AALA20090720SFO02

- Difficulty date: July 14, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N9627R
- Make and model: Doug DC-9-83
- Aircraft serial: 53597
- Aircraft time: 31,814 hours, 14,932 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DAMAGED AT STATION 905 BETWEEN LONGERONS RIGHT 2 & RIGHT 5.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER, TRIPLER & FINGER DOUBLERS PER EA MD80-53-006823.
